Aa
A
A
Close
4455840 tn?1354845783
Lump post injection
Currently on Rebif (Interferon beta 1a) with autoinjector for a year. There's a round lump on 1 side of the tummy & one small area with hardening sensation upon pressing down. It hurts on & off. Already tried massaging after the injection as advised by the nurse. Trying to analyze & wonder if the medicine had been absorbed by the body or already hardened & become the lump. Trying to ignore the lump but subconsciously, know that it's still present.
Cancel
1 Answers
Page 1 of 1
Avatar universal
Hi there,
This injection can cause redness, swelling at the site of injection. It may decrease over next few days. You may need analgesics and anti-inflammatory medication. Medicine might have been absorbed. It is best to consult your doctor and get your doubts clarified. A clinical examination of the lump is essential for correct diagnosis.
Best luck and regards!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Fibromyalgia Community Resources